# SDR SWIA2025061305

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 44,110 hours, 41,028 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Part serial: 18320H5285
- Condition: Cracked
- Location: Zone 200
- Part time: 6,856 hours, 6,342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE NOTICED A BLACK PUFF ON RIGHT WINDSHIELD, THEN ORANGE GLOW, AND SPIDER WEBBING CRACK ON WINDSHIELD. SHORTLY AFTER R WINDOW HEAT CAUTION AND R WSHLD HEAT CAUTION.  (FLIGHT 5945 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30276892 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RIGHT HAND WINDSHIELD IN ACCORDANCE WITH CRJ 200 AMM 56-11-01-400-801 AND MIP TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD AT THIS TIME."
